MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier complete entry = sample 1 and sample 2.All available patient information was included.Additional patient details are not available.The complaint investigation for falsely decreased patient results when using alinity c carbon dioxide, lot numbers 66500uq06 and 66642uq07, included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed, as returns were not available.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.Manufacturing documentation for the likely cause lots was reviewed and did not identify any issues.Device history record review on lot numbers 66500uq06 and 66642uq07 did not identify any non-conformances or deviations with the likely cause lots.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of alinity c carbon dioxide, lot numbers 66500uq06 and 66642uq07, was identified.
 
Event or Problem Description
The customer observed falsely decreased alinity c carbon dioxide results for one patient with a history of igg k paraprotein.The following data was provided: sample 1 initial result, on (b)(6) 2025 with serial number (b)(6) and lot number 66642uq07, was 12 mmol/l sample 2 initial result, on (b)(6) 2024 with serial number (b)(6) and lot number 66500uq06, was 12 mmol/l the patient¿s previous results were provided: (b)(6) 2025, at a different site, result was 14, repeat, on a radiometer analyzer, was 28.3 mmol/l; (b)(6) 2024, at a different site, result was 17, repeat result, on a radiometer analyzer, was 25.4 mmol/l; (b)(6) 2010 result with a roche assay was 8, repeat, on the gem, was 27.There was no impact to patient management reported.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22322446
Report Number3002809144-2025-00202
Device Sequence Number12992954
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)260131(10)66642UQ07
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07P72-20
Device Lot Number66642UQ07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C CO2 RGT 3000T, 07P72-20, 66500UQ06; ALNTY C PROCESSING MODU, 03R67-01, AC04773; ALNTY C PROCESSING MODU, 03R67-01, AC04955
Patient SexUnknown